Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2017 (2017), Article ID 8247925, 14 pages
https://doi.org/10.1155/2017/8247925
Research Article

Geraghty Type Generalized -Contractions and Related Applications in Partial -Metric Spaces

1Department of Applied Sciences, NITTTR, Ministry of HRD, Government of India, Bhopal 462002, India
2Department of Mathematics, NRI Institute of Research & Technology, Bhopal, India
3Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Correspondence should be addressed to R. Wangkeeree; ht.ca.un@wnaibar

Received 31 October 2016; Accepted 6 December 2016; Published 15 March 2017

Academic Editor: Ying Hu

Copyright © 2017 Deepak Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les oprationes dans les ensembles abstraits et leur application aux quation intgrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. I. A. Bakhtin, “The contraction mapping principle in quasi metric spaces,” Funct. Anal. Unianowsk Gos. Ped. Inst, vol. 30, pp. 26–37, 1989. View at Google Scholar
  4. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, pp. 5–11, 1993. View at Google Scholar · View at MathSciNet
  5. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario Matematico e Fisico dell'Universita di Modena e Reggio Emilia, vol. 46, pp. 263–276, 1998. View at Google Scholar
  6. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Application, vol. 728, pp. 183–197, Annals of the New York Academy of Sciences, 1994.
  7. E. Karapinar, W. Shatanawi, and K. Tas, “Fixed point theorem on partial metric spaces involving rational expressions,” Miskolc Mathematical Notes, vol. 14, no. 1, pp. 135–142, 2013. View at Google Scholar · View at MathSciNet
  8. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar
  9. S. Chandok, “Some fixed point theorems for (α, β)-admissible geraghty type contractive mappings and related results,” Mathematical Sciences, vol. 9, no. 3, pp. 127–135, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Shukla, “Partial b-metric spaces and fixed point theorems,” Mediterranean Journal of Mathematics, vol. 11, no. 2, pp. 703–711, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. Z. Mustafa, J. R. Roshan, V. Parvaneh, and Z. Kadelburg, “Some common fixed point results in ordered partial b-metric spaces,” Journal of Inequalities and Applications, vol. 2013, article no. 562, 2013. View at Publisher · View at Google Scholar · View at Scopus
  12. D. Wardowski, “Fixed points of a new type of contractive mappings in complete metric spaces,” Fixed Point Theory and Applications, vol. 2012, article no. 94, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N.-A. Secelean, “Iterated function systems consisting of F-contractions,” Fixed Point Theory and Applications, vol. 2013, article 277, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. H. Piri and P. Kumam, “Some fixed point theorems concerning F-contraction in complete metric spaces,” Fixed Point Theory and Applications, vol. 2014, article no. 210, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Abbas, B. Ali, O. Rizzo, and C. Vetro, “Fuzzy fixed points of generalized F2-geraghty type fuzzy mappings and complementary results,” Nonlinear Analysis. Modelling and Control, vol. 21, no. 2, pp. 274–292, 2016. View at Google Scholar · View at MathSciNet
  16. F. Bojor, “Fixed point theorems for Reich type contractions on metric spaces with a graph,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 9, pp. 3895–3901, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. I. Altun and K. Sadarangani, “Generalized Geraghty type mappings on partial metric spaces and fixed point results,” Arabian Journal of Mathematics, vol. 2, no. 3, pp. 247–253, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Jachymski, “The contraction principle for mappings on a metric space with a graph,” Proceedings of the American Mathematical Society, vol. 136, no. 4, pp. 1359–1373, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. I. Beg, A. R. Butt, and S. Radojević, “The contraction principle for set valued mappings on a metric space with a graph,” Computers & Mathematics with Applications, vol. 60, no. 5, pp. 1214–1219, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. J. Harjani and K. Sadarangani, “Fixed point theorems for weakly contractive mappings in partially ordered sets,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3403–3410, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus